# SDR CWQA2019071600001

- Difficulty date: July 11, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N885TR
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258564
- Aircraft time: 10,648 hours, 7,111 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA1897
- Part serial: 5053DW
- Condition: Overheated
- Location: Rt Mlg
- Part time: 214 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AROUND 80 KNOTS, CREW NOTICED AIRCRAFT PULLING RIGHT AND DRIFTING RIGHT OF CENTER-LINE. CREW ABORTED TAKEOFF, EXITED RUNWAY, AND FOUND #3 AND #4 TIRES FLAT. MAINTENANCE EVALUATION FOUND #4 RIGHT MAIN TIRE DEFLATED DUE TO BLOWN WHEEL FUSE PLUG, AND SUBSEQUENT #3 TIRE BLOWN DUE TO SINGLE TIRE OPERATION. MAINTENANCE EVALUATION ALSO IDENTIFIED #4 BRAKE HAD SIGNS OF OVERHEATING. #4 RT OUTBOARD BRAKE ASSEMBLY REMOVED AND REPLACED. P/N OFF AHA1897 S/N OFF 5053DW S/N ON 4467 ADDITIONALLY, BOTH #4 OB AND #3 IB WHEEL ASSEMBLIES WERE REPLACED.
